Двойное лучепреломление
Kvant, no. 5 (2013), pp. 50-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2013_5_a7,
author = {A. Andreev and I. Bogolyubov and A. Panov},
title = {{\CYRD}{\cyrv}{\cyro}{\cyrishrt}{\cyrn}{\cyro}{\cyre} {\cyrl}{\cyru}{\cyrch}{\cyre}{\cyrp}{\cyrr}{\cyre}{\cyrl}{\cyro}{\cyrm}{\cyrl}{\cyre}{\cyrn}{\cyri}{\cyre}},
journal = {Kvant},
pages = {50--52},
year = {2013},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2013_5_a7/}
}
A. Andreev; I. Bogolyubov; A. Panov. Двойное лучепреломление. Kvant, no. 5 (2013), pp. 50-52. http://geodesic.mathdoc.fr/item/KVANT_2013_5_a7/